# SDR SWAA2022080233815

- Difficulty date: July 25, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 58,538 hours, 34,888 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN AFT STRINGER END IS CRACKED BETWEEN RIB 21 AND 22. / [01] REMOVED 4 FASTENERS TO GAIN ACCESS I.A.W SRM 51-40-02-0G-0;[02] CUT OUT CRACKED AREA I.A.W SRM 51-10-02-0G-0;[03] VERIFIED ITEMS 1 AND 2;[04] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23 & 16; 53-30-00 PROC 5. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[05] OK GIVEN TO TREAT AND PRIME;[06] ALODINED AND PRIMED CUTOUT AREA I.A.W EA 22-157-02222-WIPI STEP 10 AND 11;[07] REINSTALLED 4 REMOVED FASTENERS I.A.W EA 22-157-02222-WIPI STEP 12;[08] VERIFIED STEP 6 & 7 C/W;[09] REPAIRED PER EA 22-157-02222;[10] JOB COMPLETE; AUDIT C/W
